Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

Having painful acne on face after marriage. What is causing this and treatment required?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2005
Answered : 1390 Questions
Question
I am having acne on my face post-marriage. They are painful and started happening 3 months after marriage. Build of my body is strong and I am female. They keep on happening on face only. Even when very very small they are very painful. They never happening to me in past. I do not have any physical or mental ailment.
Posted Sun, 3 Feb 2013 in Acne
 
 
Answered by Dr. Sudarshan 3 hours later
Hi XXXXXXX,
Thanks for writing in.
Ive gone through the images.

You are having acne vulgaris with pustules.
The condition is hormone related and requires treatment on that lines.
I would like to know-
Are you using hormonal contraceptive pills?
Are you applying any fairness cream or any other products?
Do you have menstrual abnormalities /cycle disturbunces?
Do you have oily face?Any hair loss on scalp? hair growth over face etc.

Answer the questions and we can continue the discussion here.

Till the time start using brevoxyl creamy face wash 2-3 times a day.
Apply Clindoxyl cream twice daily over face.
Avoid stress/take adequate rest/drink a lot of water.
Avoid direct sun exposure/ heat exposure to face.
Keep the face clean and dry.

I will be available for follow up.

Regards
DrSudarshan
MD
Dermatology.
Above answer was peer-reviewed by
 
Follow-up: Having painful acne on face after marriage. What is causing this and treatment required? 19 minutes later
Dear Dr. XXXXXXX

Good times.

Are you using hormonal contraceptive pills?
No

Are you applying any fairness cream or any other products?
I never use cosmetics or fairness cream. Even in wedding, I had applied very light make-up.

Do you have menstrual abnormalities /cycle disturbunces?
Menstruation happens within normal cycle of 25 to 28 days. Due to body weight and heavy build, I do have slight back-ache during menstruation.

Do you have oily face?Any hair loss on scalp? hair growth over face etc.
Yes, face is oily. I had a little hair loss post-wedding for period of about 2 months. After that, I am not having any hair loss. Yes, I have very-little very-thin hair growth only in moustache area (like man has). I get it removed by threading every 3 to 4 months.

I thought hair-loss was due to change of water and surroundings. Post wedding I had to re-locate from Rajasthan to Ahmedabad. Water-supply we consume in Ahmadabad had more levels of Calcium Carbonate. I also thought it to be one of the reason. But, now hair loss is gone long back.

The acne issue which you said, started in month of August/September (3 month post-wedding). I had consulted with Physician. I am applying Neosporin Antibiotic Powder & Neomycin Oinment since last month. It seems to have resulted in decreasing of size of acne but small acnes do keep on appearing one-after-another and pain lasts even after acne suspends and new one erupts.

It has been 7 months of wedding.

I have tendency of accumulating fat since child hood so I do exercise once a week.


Kind regards

XXXXXXX
 
 
Answered by Dr. Sudarshan 13 minutes later
Hi again,
Thanks for details.
Excessive weight gain can cause insulin resistance and acne.
Exercising and loosing weight will help in decreasing the acne.
Ahmedabad weather is hotand dry and it may aggravate the acne.

Use good quality sunscreen like Photoban aqua gel for routine use.
You can take tab Azithromycin 500 mg once a day for 3 days/week.
Use brevoxyl creamy face wash 2-3 times a day.
Apply Clindoxyl cream twice daily over face.

These measures will help you a lot.

Few clinic based procedures like chemical peeling and cryotherapy can help you to get rid of acne quickly.Consider visiting dermatology clinic for the same.

Hope this helps.
I will be available for follow up.

Regards
DrSudarshan
MD
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor